# SDR VTZA95019

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1311543L401
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-ISP - FLT 6300 - DURING CRUISE, DIVERTED TO BWI DUE TO THE RT BETA LIGHT ILLUMINATING,WHICH WAS VERIFIED AS AN INDICATION PROBLEM.  ALSO, THE RT OIL PRESSURE FAILED HIGH, AND RT FUEL PRESSURE FAILED LOW.  AN INFLIGHT EMERGENCY WAS DECLARED AND THE CREW SHUTDOWN ENGINE AND DIVERTED TO BWI.  MAINTENANCE REPLACED THE P3 LINE, THE OIL PRESSURE TRANSMITTER, THE FUEL PRESSURE TRANSMITTER AND THE BETA SWITCH.  ACFT WAS RELEASED AND APPROVED FOR SERVICE.  REF 95ZZZW43, REF 95ZZZW44, REF 95ZZZW45.
